# SDR 08FDEA01806

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB DROOP ELEVATOR UPPER AND LOWER SKIN HAVE WORKING FASTENERS NUMEROUS PLACES.  REMOVED FSATENERS;  HOLES IN THE SKIN & RIB DAMAGED. REMOVED DAMAGED RIB & SKIN.   ALODINED; PRIMED & TOP COATED IAW SRM 51-21-01;  VOL II.   INSTALLED DOUBLER; FILLERS AND ANGLE IAW SRM 55-10-00;  VOL I & 55-20-00;  VOL I.
